# SDR AALA20110520TUL10

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 43,687 hours, 5,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 10 RIGHT INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT ROW 10 RIGHT.  OPS CHECK NORMAL.
